Journal of the Mathematical Society of Japan

Invariant subspaces of unitary operators

Takahiko NAKAZI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 34, Number 4 (1982), 627-635.

Dates
First available in Project Euclid: 15 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1239801380

Digital Object Identifier
doi:10.2969/jmsj/03440627

Mathematical Reviews number (MathSciNet)
MR0669272

Zentralblatt MATH identifier
0502.47003

Subjects
Primary: 47A15: Invariant subspaces [See also 47A46]
Secondary: 47B15: Hermitian and normal operators (spectral measures, functional calculus, etc.)

Citation

NAKAZI, Takahiko. Invariant subspaces of unitary operators. J. Math. Soc. Japan 34 (1982), no. 4, 627--635. doi:10.2969/jmsj/03440627. https://projecteuclid.org/euclid.jmsj/1239801380


Export citation